BibTeX record journals/siamcomp/SelmanMB83

download as .bib file

@article{DBLP:journals/siamcomp/SelmanMB83,
  author    = {Alan L. Selman and
               Xu Mei{-}Rui and
               Ronald V. Book},
  title     = {Positive Relativizations of Complexity Classes},
  journal   = {{SIAM} J. Comput.},
  volume    = {12},
  number    = {3},
  pages     = {565--579},
  year      = {1983},
  url       = {http://dx.doi.org/10.1137/0212037},
  doi       = {10.1137/0212037},
  timestamp = {Tue, 01 Feb 2011 14:01:25 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/SelmanMB83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}